MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIPOLAR ELECTRODE 24/26 FR; CUTTING LOOP

KARL STORZ SE & CO. KG BIPOLAR ELECTRODE 24/26 FR; CUTTING LOOP
Model Number 27040GP1-S
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has been discarded by the facility.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.The event is filed under internal karl storz complaint id (b)(4).
 
Event or Problem Description
According to the information we received, the electrode item 27040gp1-s bipolar cutting loop was missing from the electrode.The loop was found inside the patient's bladder, it was retrieved and the turp procedure completed with no harm to the patient.
 
Additional Manufacturer Narrative
Kst/mfr.Has provided the complaint product investigation plan and report which is based on the non return of product.Report conclusion root cause is according to the customer, the cutting loop was pulled out in the distal area.The reason for this could be, for example, excessive tensile force on the loop without having activated the hf current.However, since the article was not sent in for examination, no more precise statement can be made on this.The ifu points out the correct handling.The event is filed under internal karl storz complaint id (b)(4).

Brand Name
BIPOLAR ELECTRODE 24/26 FR
Common Device Name
CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, deu,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, deu,
GM  
Manufacturer Contact
anja fair
2151 east grand avenue
el segundo, CA 90245-5017
4242188738
MDR Report Key16768903
Report Number9610617-2023-00083
Device Sequence Number12371300
Product Code FAS
UDI-Device Identifier04048551393482
UDI-Public4048551393482
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP1-S
Device Catalogue Number27040GP1-S
Device Lot Number37KB3555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale